On new generalizations of Hilbert-Pachpatte type integral inequalities

Authors

  • Lu Zhongxue

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.273

Abstract

In this paper, some new generalizations of Hilbert-Pachpatte type inequalities are given by introducing some parameters $ r_i,i\in\{1,2,\ldots,n\}$.

Author Biography

Lu Zhongxue

Department of Basic Science of Technology College Xuzhou Normal University, 221011, People’s Republic of China.

Downloads

Published

2003-03-31

How to Cite

Zhongxue, L. (2003). On new generalizations of Hilbert-Pachpatte type integral inequalities. Tamkang Journal of Mathematics, 34(1), 63–70. https://doi.org/10.5556/j.tkjm.34.2003.273

Issue

Section

Papers